# SDR UPS08652290

- Difficulty date: May 18, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP ENTRY DOOR EMERGENCY LIGHT IS OUT.  REMOVED AND REPLACED EMERGENCY DOOR LIGHT PER MM 33-51-03-2.
